# SDR R61A201709260718

- Difficulty date: September 26, 2017
- Submitted: September 26, 2017
- Operation: Air carrier
- Aircraft: N126HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000204
- Aircraft time: 25,132 hours, 19,902 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Doubler
- Part number: 17012118001
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK, CORROSION AT ONE PLACE ON THE DOUBLER.  FRAME 16, LBL 14.   REMOVED AND REPLACED THE DOUBLER IAW SRM 51-41-02, 51-23-04, 51-40-02, AND 51-23-06.
